MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Model Number OR74022116
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a medical intervention was performed for right knee arthroscopic synovectomy and hypertrophic scar removal.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.A review of complaint history revealed no prior complaints for the listed lots with the same failure modes.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.Our clinical/medical investigation concluded, based on the available information and observations, during the arthroscopic exam the hypertrophic tricompartmental scar was a complication of the procedure and not a prosthesis failure.The patient remains in the journey ii retrospective study at this time.Without the actual products involved, our investigation cannot proceed.If the devices or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 6
Common Device Name
PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7337825
Report Number1020279-2018-00316
Device Sequence Number13823816
Product Code JWH
UDI-Device Identifier00885556169964
UDI-Public00885556169964
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2022
Device Model NumberOR74022116
Device Catalogue NumberOR74022116
Device Lot Number12MM10535
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer02/21/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR